|Switching to Atripla
Jul 26, 2007
I found out I was HIV POZ on 11/14/05 and started meds on 11/22/05. My counts were 203 CD-4 with 12,000 VL. I was started on Sustiva and Truvada. Today I am 616 CD-4 with less then 50 VL. I experienced the normal "symptoms" of vivid dreams etc when I started. I am about to switch over to Atripla. My question is, will I experience any of those side effects again? I know its a combo drug, but dont quite know for sure if there is any chance that I could experience these again. I feel really good about my numbers and feeling pretty good and dont want to risk having to go through that again. Thank you
| Response from Dr. Frascino
Sustiva plus Truvada is exactly the same as Atripla. Consequently you should feel absolutely no difference in switching to the more convenient 3-drugs-in-1 combination tablet, Atripla. This switch is purely for convenience to reduce your daily pill burden. It is not a change in your specific medications or dosages.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Tingling In Feet Worried It Could Be Ars
- Burning Penis After Touching Anus Worried I Have HIV
- Herpes After Swallowing Sperm Sign Of HIV AIDS
- Psoriasis After Masturbation Worried I Have HIV
- Tingling In Fingers After Drinking Water Worried I Have HIV
- Vomiting After Vaginal Sex Without Condom Does It Mean I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.